# SDR CA970311061

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206031322003
- Condition: Chafed
- Location: Drain Line
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STIFFENER HAD EXCESSIVE CHAFING DAMAGE CAUSED BY ENGINE OIL TANK DRAIN LINE.
